Groupes à croissance polynomiale
Séminaire Bourbaki : vol. 1980/81, exposés 561-578, Séminaire Bourbaki, no. 23 (1980-1981), Exposé no. 572, p. 176-188
@incollection{SB_1980-1981__23__176_0,
     author = {Tits, Jacques},
     title = {Groupes \`a croissance polynomiale},
     booktitle = {S\'eminaire Bourbaki : vol. 1980/81, expos\'es 561-578},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {23},
     year = {1980-1981},
     note = {talk:572},
     pages = {176-188},
     zbl = {0507.20015},
     mrnumber = {647496},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1980-1981__23__176_0}
}
Tits, Jacques. Groupes à croissance polynomiale, dans Séminaire Bourbaki : vol. 1980/81, exposés 561-578, Séminaire Bourbaki, no. 23 (1980-1981), Exposé no. 572, pp. 176-188. http://www.numdam.org/item/SB_1980-1981__23__176_0/

[1] H. Bass - The degree of polynomial growth of finitely generated nilpotent groups, Proc. Lond. Math. Soc. (3) 25(1972), 603-614. | MR 379672 | Zbl 0259.20045

[2] C.W. Curtis and I. Reiner - Representation theory of finite groups and associative algebras, Interscience, 1962. | MR 144979 | Zbl 0131.25601

[3] M. Gromov - Groups of polynomial growth and expanding maps, Publ. Math. I.H.E.S. 53(1981), 53-73. | Numdam | MR 623534 | Zbl 0474.20018

[4] W. Hurewicz and H. Wallman - Dimension theory, Princeton Univ. Press, 1948. | JFM 67.1092.03 | MR 6493

[5] J. Milnor - A note on curvature and fundamental group, J. Differential Geometry 2(1968), 1-7. | MR 232311 | Zbl 0162.25401

[6] J. Milnor - Growth of finitely generated solvable groups, J. Differential Geometry 2(1968), 447-448. | MR 244899 | Zbl 0176.29803

[7] D. Montgomery and L. Zippin - Topological transformation groups, Interscience, 1955. | MR 73104 | Zbl 0068.01904

[8] M. Shub - Expanding maps, Proc. Symp. Pure Math. XIV, A.M.S., 1970, 273-277. | MR 266251 | Zbl 0213.50302

[9] J. Tits - Free subgroups in linear groups, J. Algebra 20(1972), 250-270. | MR 286898 | Zbl 0236.20032

[10] J. Wolf - Growth of finitely generated solvable groups and curvature of Riemannian manifolds, J. Differential Geometry 2(1968), 421-446. | MR 248688 | Zbl 0207.51803